# SDR HALA2016082900338

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 10,970 hours, 1,713 cycles
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO SMOKE DETECTOR FAULT, CABIN REST SMOKE DETECTOR FAULT, AVIONICS SMOKE DETECTOR FAULT, IFE BAY SMOKE DETECTOR FAULT.  RESET CIDS AND FWC 1&2 IAW AMM 26-10-00-740-801. AND RESET CIDS - SDF AND PERFORMED TEST IAW AMM 26-10-00-740-801. OK TO CONTINUE NO FAULTS NOTED.
